# SDR ASAA2018121427386

- Difficulty date: December 12, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 24,073 hours, 7,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN COVER LOCATED AFT OF L2 DOOR FELL OFF. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT SIGN LIGHT ASSY AT L2 DOOR PER B737-900 AMM 33-51-01, OP CKS GOOD.
